MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA® TRACHEOSTOMY TUBE CUSTOMIZATION SERVICES; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA® TRACHEOSTOMY TUBE CUSTOMIZATION SERVICES; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number ST14EN75TSC280N
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the custom bivona tracheostomy failed to hold air during placement.An emergent tracheostomy change was performed on the patient.No serious injury was reported in connection with this incident.The patient was reported to be in stable condition.
 
Additional Manufacturer Narrative
One customized fixed 7.5mm id device was returned for evaluation.The product cuffs (stoma and distal cuffs) were inflated and leak tested , and during a leak test bath.No leaks were found.The dhr was reviewed for the lot number provided.One device was manufactured for this lot and there were no non-conformities or abnormalities during manufacturing or quality inspection.Per the dhr review, the device passed qa inspection.

Brand Name
BIVONA® TRACHEOSTOMY TUBE CUSTOMIZATION SERVICES
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key7466730
Report Number3012307300-2018-01247
Device Sequence Number144940
Product Code JOH
UDI-Device Identifier10351688787217
UDI-Public10351688787217
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date01/25/2018
Device Model NumberST14EN75TSC280N
Device Catalogue NumberDS013011
Device Lot NumberDS013011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2018
Supplement Date Received by Manufacturer09/17/2018
Initial Report FDA Received Date04/26/2018
Supplement Report FDA Received Date10/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;